# SDR A6WA201140576

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 250, STRINGER 20R-19R, .0312 SKIN DAMAGE NR 32, BLENDED OUT DAMAGE TO SMOOTH CONTOUR AT FS 250 STRINGER 20R-19R IAW REO 601R-53-00-410, REV.
